Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 106, NWS Tulsa, OK

July 5, 2008Madison County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jul 5, 2008, 7:45 PM CDT for Madison County, Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2008, 7:45 PM CDT (00:45 UTC)
Expired
Jul 6, 2008, 12:45 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Madison County, AR

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:15 PM CDTFLASH FLOOD4 Se Hindsville, ARARKANSAS STATE POLICE AT SPRINGDALE REPORTED WATER A FOOT DEEP ON HIGHWAY 412 AT GLADE CREEK BETWEEN HINDSVILLE AND HARTWELL IN MADISON COUNTY. TRAFFIC IS DOWN TO ONE LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2832 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2832 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 060045
FFWTSA
ARC087-060545-
/O.NEW.KTSA.FF.W.0106.080706T0045Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1245 AM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES
  WEST OF CLIFTY TO 4 MILES SOUTHEAST OF PETTIGREW...MOVING SOUTHEAST
  AT 8 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY   
  FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 1245 AM     
  CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...AURORA...HUNTSVILLE...BOSTON AND FORUM.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
      3624 9386 3631 9386 3631 9366 3628 9366
      3626 9361 3620 9361 3583 9351 3582 9350

$$
3 follow-up statements
000 
WGUS74 KTSA 060125
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT SAT JUL 5 2008

ARC087-060545-
/O.CON.KTSA.FF.W.0106.000000T0000Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
823 PM CDT SAT JUL 5 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
MADISON COUNTY...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF CLIFTY TO 3 MILES SOUTHEAST OF SAINT PAUL.  THE STORMS
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR INDICATES 
THAT 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES 
WILL BE POSSIBLE THROUGH 1245 AM CDT.

AT 820 PM...LAW ENFORCEMENT REPORTED WATER UP TO ONE FOOT IN DEPTH 
ACROSS HIGHWAY 412 NEAR GLADE CREEK...WHICH IS BETWEEN HINDSVILLE 
AND HARTWELL.  

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CLIFTY...SAINT PAUL...JAPTON...HINDSVILLE AND WESLEY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.

LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
      3624 9386 3631 9386 3631 9366 3628 9366
      3626 9361 3620 9361 3583 9351 3582 9350

$$
000 
WGUS74 KTSA 060233
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT SAT JUL 5 2008

ARC087-060545-
/O.CON.KTSA.FF.W.0106.000000T0000Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
931 PM CDT SAT JUL 5 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
MADISON COUNTY...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH CONTINUING OVER FAR NORTHERN MADISON 
COUNTY...WITH LIGHT TO MODERATE SHOWERS OVER THE REMAINDER OF 
MADISON COUNTY. RADAR INDICATES THAT 4 TO 6 INCHES OF RAIN HAS  
FALLEN OVER PORTIONS OF MADISON COUNTY. ANOTHER INCH WILL BE 
POSSIBLE THROUGH 1245 AM CDT...ESPECIALLY OVER FAR NORTHERN MADISON 
COUNTY.

WHILE THE MAJORITY OF MADISON COUNTY IS NOT RECEIVING HEAVY 
RAIN...THE EFFECTS OF THE PREVIOUS RAINS WILL CONTINUE A RISK OF 
FLASH FLOODING THROUGH 1245 AM CDT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT 
UNTIL THE WATER RECEDES.

LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
      3624 9386 3631 9386 3631 9366 3628 9366
      3626 9361 3620 9361 3583 9351 3582 9350

$$
000 
WGUS74 KTSA 060541
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT SUN JUL 6 2008

ARC087-060548-
/O.EXP.KTSA.FF.W.0106.000000T0000Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
1238 AM CDT SUN JUL 6 2008

...THE FLASH FLOOD WARNING FOR MADISON COUNTY EXPIRES AT 1245 AM
CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA WITH ONLY PATCHY 
LIGHT RAIN REMAINING IN THE AREA...THEREFORE THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE. 

SOME SECONDARY ROADS MAY STILL HAVE SOME WATER OVER THEM WHICH WILL 
CONTINUE FOR ANOTHER HOUR OR TWO AS THE RAIN WATER CONTINUES TO 
DRAIN.

BE VERY CAREFUL DRIVING AT NIGHT WHEN THE DEPTH OF WATER IS VERY 
DIFFICULT TO JUDGE. 

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
      3624 9386 3631 9386 3631 9366 3628 9366
      3626 9361 3620 9361 3583 9351 3582 9350

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 6:26 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 5, 6:26 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT SAT JUL 5 2008

.DISCUSSION...

&&

.AVIATION...
ONGOING CONVECTION IS LIKELY TO REMAIN JUST WEST OF ARKANSAS TAF SITES
WHILE COVERAGE AND DURATION WARRANT THUNDER IN VICINITY FOR EARLY
EVENING HOURS. PATCHY FOG POSSIBLE TOWARD SUNRISE...OTHERWISE
STRENGTHENING HIGH PRESSURE TOMORROW WILL FURTHER LIMIT AFTERNOON
CONVECTIVE COVERAGE WITH ONLY A CB MENTION FOR EASTERN TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUL 5 2008/

DISCUSSION...
MORNING CONVECTION HAS DRIFTED INTO NRN AR...WITH OTHER SCT SHOWERS
NOTED ACROSS ERN KS. SUSTAINED AFTERNOON HEATING AND PRESENCE OF
SEWD MOVING MCV CURRENTLY OVER SERN KS SHOULD SUPPORT ADDITIONAL
THUNDERSTORMS INTO THE EVENING HOURS ALONG THE INSTABILITY AXIS THAT
STRETCHES FROM NE OK INTO WRN AR. WILL TAKE A LAST LOOK AT RADAR
TRENDS BEFORE DECIDING ON FIRST PERIOD POPS.

WARMER AND DRIER CONDITIONS ARE EXPECTED FOR SUNDAY/MONDAY AS THE
UPPER LEVEL RIDGE STRENGTHENS ACROSS THE REGION. MAV NUMBERS
CONTINUE TO LOOK TOO WARM ON AFTERNOON HIGHS...AND WILL CONTINUE TO
UNDERCUT THEM A FEW DEGREES.

LONGER RANGE MODELS CONTINUE TO SUGGEST A WEAKNESS IN THE UPPER
RIDGING/MODEST NWLY FLOW DEVELOPING AROUND MID-WEEK. A WEAK FRONT IS
EXPECTED TO SAG INTO THE AREA BY WEDNESDAY...LINGER FOR A DAY OR
TWO...THEN DISSIPATE OR LIFT N BY THE END OF THE WEEK. THERE REMAINS
SOME UNCERTAINTY AS TOO HOW FAR S ANY BOUNDARY WILL MAKE IT (TYPICAL
FOR THIS TIME OF YEAR)...BUT CHANCE POPS ARE AT LEAST
WARRANTED...WITH BEST CHANCES RUNNING FROM TUESDAY NIGHT INTO
WEDNESDAY.

UPPER RIDGE WILL BUILD BACK IN LATE IN THE WEEK AND INTO NEXT
WEEKEND...WITH MORE SEASONAL TEMPS IN STORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  96  77  94 /  20   0  10  10
FSM   70  94  73  94 /  20  10  10  10
MLC   72  95  74  94 /  20   0  10  10
BVO   68  95  71  94 /  20   0  10  10
FYV   67  90  69  90 /  30   0  10  10
BYV   68  91  70  89 /  30   0  10  10
MKO   70  93  72  93 /  20   0  10  10
MIO   68  94  73  93 /  30   0  10  10
F10   73  94  73  93 /  20   0  10  10
HHW   72  95  74  94 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....21
AVIATION...07
Hazardous weather outlook, Jul 5, 7:26 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SAT JUL 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
719 PM CDT SAT JUL 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MADISON AND FRANKLIN COUNTIES IN NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
        AREA...MADISON AND FRANKLIN COUNTIES IN NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS IN NORTHWEST ARKANSAS WILL SLOWLY DIMINISH IN
COVERAGE BY MIDNIGHT.  HOWEVER...SOME OF THOSE THUNDERSTORMS
MAY PRODUCE DAMAGING WINDS AND EXCESS RAINFALL IN A FEW LOCATIONS
THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BRING A FEW DAYS OF QUIET WEATHER BEFORE THE
NEXT UPPER LEVEL SYSTEM MOVES INTO THE REGION DURING THE MIDDLE
OF THE WEEK...BRINGING A CHANCE OF THUNDERSTORMS. A RETURN TO HOT
AND DRY CONDITIONS ARE EXPECTED AGAIN BY THE END OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jul 5, 5:51 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT SAT JUL 5 2008

ARZ019-020-029-052330-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
551 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN AND WESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF MULBERRY...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL
...PINEY...MULBERRY...CECIL...ALMA AND DYER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3563 9403 3543 9393 3538 9418 3554 9426
TIME...MOT...LOC 2251Z 256DEG 8KT 3550 9409
Special weather statement, Jul 5, 6:08 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 5 2008

ARZ020-060000-
FRANKLIN AR-
608 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN

AT 608 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETER PENDER...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...
PETER PENDER...MEG AND CECIL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3539 9380 3532 9380 3531 9381 3531 9390
      3529 9391 3527 9404 3546 9403 3547 9378
      3539 9378
TIME...MOT...LOC 2308Z 270DEG 10KT 3537 9392
Special weather statement, Jul 5, 6:31 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT JUL 5 2008

ARZ020-060015-
FRANKLIN AR-
631 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     CENTRAL FRANKLIN

AT 631 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LONELM TO 6 MILES SOUTHEAST OF MEG...MOVING EAST
AT 17 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...ALIX...TAFT...OZARK...MEG...DENNING...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES
AND WIEDERKEHR VILLAGE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...AND
WILL IMPACT PORTIONS OF INTERSTATE 40 THROUGH CENTRAL FRANKLIN
COUNTY.

LAT...LON 3537 9374 3538 9375 3538 9378 3539 9379
      3535 9380 3531 9390 3559 9398 3568 9372
      3538 9369
TIME...MOT...LOC 2331Z 253DEG 15KT 3558 9393 3534 9381
Special weather statement, Jul 5, 6:40 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SAT JUL 5 2008

ARZ011-060030-
MADISON AR-
640 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     MADISON

AT 640 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF HUNTSVILLE TO RED STAR...
MOVING SOUTHEAST AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...GEORGETOWN...RED STAR...WEATHERS...
HUNTSVILLE...AURORA...BOSTON...WITTER AND JAPTON.

DAMAGE WAS REPORTED AROUND 611 PM IN HINDSVILLE WITH THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3577 9353 3598 9391 3616 9380 3597 9348
TIME...MOT...LOC 2340Z 337DEG 8KT 3605 9381 3584 9355
Local storm report, Jul 5, 6:41 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     HINDSVILLE              36.14N 93.86W
07/05/2008                   MADISON            AR   LAW ENFORCEMENT

            WFO LZK RELAYED REPORT OF TREES BLOWN OVER, PARTIAL ROOF
            BLOWN OFF OF RESTAURANT AND HIGHWAY 412 BLOCKED FROM
            DEBRIS IN HINDSVILLE.

&&

DMJ
Special weather statement, Jul 5, 7:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT SAT JUL 5 2008

ARZ029-OKZ072-076-060115-
LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
735 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 735 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF COTTONWOOD...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...ROCK
ISLAND...POCOLA...SCULLYVILLE...BRADEN...ARKOMA...MILL CREEK...
HACKETT...BARLING...JENSON...BONANZA...JENNY LIND...RYE HILL AND
CENTRAL CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3532 9424 3512 9445 3530 9462 3542 9454
TIME...MOT...LOC 0035Z 303DEG 9KT 3533 9451

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:02 PM CDTAreal Flood AdvisoryTSAMadison118 min
Jul 5, 7:11 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison64 min
Jul 5, 7:35 PM CDTSpecial Weather StatementTSASebastian40 min
Jul 5, 8:32 PM CDTFlash Flood WarningTSABenton5 hr
Jul 5, 8:47 PM CDTAreal Flood AdvisoryTSAFranklin118 min
Jul 5, 9:41 PM CDTAreal Flood AdvisoryTSABenton, Carroll2 hr
Jul 5, 9:46 PM CDTFlash Flood WarningTSABenton, Carroll5 hr
Jul 6, 1:29 AM CDTAreal Flood WarningTSABenton, Carroll6 hr

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.